MathSciNet Relay Station
MathSciNet bibliographic data
MR607588 35J25 (34B25 58E05)
Berestycki, Henri Le nombre de solutions de certains problèmes semi-linéaires elliptiques. (French) J. Funct. Anal. 40 (1981), no. 1, 1–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement